MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC MEDFUSION 3500 PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC MEDFUSION 3500 PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Codes Mechanical Problem (1384); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the motor rate error during occlusion test.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device received for analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing performed; the motor drive test found that there was a problem with the motor rate.The worm coupling, gear, and lead screw was replaced.The visual testing found the top case cracked and bottom case damaged, both were replaced.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20740237
Report Number3012307300-2024-13690
Device Sequence Number8362806
Product Code FRN
UDI-Device Identifier10610586032318
UDI-Public(01)10610586032318(11)110602
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500
Device Catalogue Number3500-500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown